# SDR SWAA2022030264061

- Difficulty date: January 15, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vhf 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSED REMOVAL OF VHF #2 ANTENNA; CORROSION AROUND THE CIRCUMFERENCE OF THE CUTOUT EXTERIOR SKIN. / REPAIRED PER EA 1-753-34136 REV IR AND ATS ER.19-01325 REV IR
